Some annihilator conditions on distributive lattices. (English) Zbl 0299.06007


06D05 Structure and representation theory of distributive lattices
03G05 Logical aspects of Boolean algebras
03G25 Other algebras related to logic
Full Text: DOI


[1] R. Balbes and A. Horn,Stone lattices, Duke Math. J.38 (1971), 537–546. · Zbl 0219.06005
[2] R. Beazer,Hierarchies of distributive lattices satisfying annihilator identities. J. Lond. Math. Soc. (to appear). · Zbl 0335.06008
[3] W. H. Cornish,Normal lattices, J. Austral. Math. Soc.14 (1972), 200–215. · Zbl 0247.06009
[4] W. H. Cornish,n-Normal lattices. Proc. Amer. Math. Soc. (to appear).
[5] W. H. Cornish,The multiplier extension of a distributive lattice, J. Algebra (to appear). · Zbl 0318.06016
[6] G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices. II:Congruence extension and amalgamation. Trans. Amer. Math. Soc.156 (1971), 343–358. · Zbl 0244.06011
[7] G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices. IIIInjectives and absolute subretracts, Trans. Amer. Math. Soc.169 (1972), 475–487. · Zbl 0269.06004
[8] G. Grätzer and E. T. Schmidt,On a problem of M. H. Stone, Acta Math. Acad. Sci. Hung.8 (1957), 455–460. · Zbl 0079.04503
[9] A. Horn,Logic with truth values in a linearly ordered Heyting algebra, J. Symb. Logic34 (1969), 475–480. · Zbl 0181.30001
[10] T. Katriňák,Die Kennzeichnung der distributiven pseudokomplementären Halbverbände, J. rein und angewandte Math.241 (1970), 160–179. · Zbl 0192.33503
[11] J. Kist,Minimal prime ideals in commutative semigroups. Proc. Lond. Math. Soc. (Ser. 3)13 (1963), 31–50. · Zbl 0108.04004
[12] H. Lakser,The structure of pseudocomplemented distributive lattices. I:Subdirect decomposition, Trans. Amer. Math. Soc.156 (1971), 335–342. · Zbl 0244.06010
[13] K. B. Lee,Equational classes of distributive pseudo-complemented lattices, Canad. J. Math.22 (1970), 881–891. · Zbl 0244.06009
[14] M. Mandelker,Relative annihilators in lattices, Duke Math. J.40 (1970), 377–386. · Zbl 0206.29701
[15] T. P. Speed,Two congruences on distributive lattices. Bull. Soc. Roy. Sci. Liège38 (1969), 86–95. · Zbl 0176.28504
[16] J. Varlet,On the characterization of Stone lattices, Acta Sci. Math. (Szeged)27 (1966), 81–84. · Zbl 0158.27102
[17] P. Wakfer,Generalizations of a theorem on distributive pseudo-complemented lattices, Notices Amer. Math. Soc.17 (1970), 949. Abstract 0T-A217.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.